My feet are red and swelling

Commerce, Georgia
July 15, 2016 10:09pm CST
I think I know what the problem is. I haven't been taking my potassium because I hate the bitter taste of it. I had potassium pills but they are like horse pills. They break up into thousands of beads when I try and try to swallow them so I tossed them and got the liquid. I've been noticing that my eyes twitch involuntarily. I also notice my legs are weak when walking. So I hunkered down and took my first dose. Maybe the fluid will come out of my legs and feet.
3 people like this
4 responses
@succeednow (1638)
• Singapore
16 Jul 16
If you don't like potassium pills, why not consume bananas? I understand bananas are rich in potassium.
2 people like this
@toniganzon (53392)
• Philippines
16 Jul 16
Bananas contain sugar too. If you are diabetic it should be avoided.
2 people like this
• Singapore
16 Jul 16
@toniganzon Sorry I didn't know she is diabetic.
1 person likes this
• Commerce, Georgia
17 Jul 16
I eat them when I have them. There's not enough potassium in bananas to matter much, so much doctor says. I have to take an an ounce of potassium liquid every day. I won't skip it anymore.
@shivamani10 (11185)
• Hyderabad, India
16 Jul 16
If you do not like potassium try to take it in some other forms. There are many vegetables and fruits rich in potassium.
1 person likes this
• Commerce, Georgia
17 Jul 16
I eat bananas when I have them and I also eat a green salad when I have thrm
@Teep11 (7197)
• United States
16 Jul 16
If those symptoms continue then consult your doctor. Elevation helps and plenty of rest.
1 person likes this
• Commerce, Georgia
17 Jul 16
I do sleep with my legs elevated. When I'm up I elevate my feet also.
@jstory07 (71353)
• Roseburg, Oregon
16 Jul 16
I am glad that you are going back to taking the potassium pills.
1 person likes this
• Commerce, Georgia
17 Jul 16
It's the liquid. I javelin the pills too because I have trouble swallow them. I hate the liquid, but I take it like a big girl.